# SDR SWAA2023020697347

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 79,696 hours, 47,474 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS FOUND ON RH SIDE OF STA. 727 MLG BULKHEAD ANGLE DURING 193B PANEL INSPECTION. DETAILED CLEANING OF THE AREA IS REQUIRED FOR FURTHER INSPECTION TO DETERMINE EXTENT OF DAMAGED PARTS. MULTIPLE CRACKS FOUND ON RH SIDE OF STA. 727 MLG BULKHEAD ANGLE DURING 193B PANEL INSPECTION. DETAILED CLEANING OF THE AREA IS REQUIRED FOR FURTHER INSPECTION TO DETERMINE EXTENT OF DAMAGED PARTS. AREAS HAVE BEEN MARKED TO AID IN IDENTIFICATION OF FOUND DAMAGE.<[01] REINSTALLED GSE EXHAUST REF AMM 21-51-03 . REINSTALLED SEAL ASSY REF AMM 20-50-11 . FABRICATED DOUBLER FROM 2024-T3 .063 REF BOEING DWG 11A1512 TREATED AND PRIMED DOUBLER REF AMM 51-21-72 . INSTALLED DOUBLER REF SRM 51-40-02 USING IPC 57-11-00-02 FOR FASTENER CALLOUT.  TSR #202300828 C/W
